# SDR FDEA202104291067

- Difficulty date: April 29, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 18,836 hours, 10,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57111215206
- Condition: Cracked
- Location: Frm 47 S23-24l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "C" HOLE FOUND CRACK SIGNAL. COMPLIED WITH EA 6-5710-T0361325 P1,  TITLE: WINGS - BASIC WING STRUCTURE- CRACK   HOLE C AT FR47 LHS DURING SB57-6121 EMBODIMENT. REPAIRED THE CENTER WING BOX   REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE FASTENER "C"   HOLE CRACK.THIS IS CAT B REPAIR. THE FURTHER INSPECTION REQUIREMENT PER EA  6-5710-  T0361325. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
